期刊名称:Walailak Journal of Science and Technology (WJST)
印刷版ISSN:2228-835X
出版年度:2013
卷号:10
期号:5
页码:553-579
DOI:10.2004/wjst.v10i5.335
语种:English
出版社:Institute of Research and Development, Walailak University.
摘要:In the present paper, we have discussed the pipe flow of a Johnson-Segalman fluid with temperature dependent viscosity. The series solutions of coupled nonlinear equations have been obtained for two cases of viscosity (Reynold and Vogels) by homotopy analysis method (HAM). The expressions for velocity, temperature, and entropy generation number have been presented graphically to discuss the physical significance of pertinent parameters of interest. The convergence of the series solution have been discussed by plotting -curves.
关键词:Temperature dependent viscosity, Johnson-Segalman fluid, HAM solutions, pipe flow